| Catalog Number |
RBYPODJ15 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the left brachial artery using a pod packing coil (pod pc) and a lantern delivery microcatheter (lantern).During the procedure, while advancing the pod pc through the lantern, the pod pc unintentionally detached inside the lantern.Therefore, the lantern containing the detached pod pc was removed from the patient.The procedure ended at this point.There was no report of an adverse effect to the patient.